# SDR TSAA9833221

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED RIGHT FORWARD SERVICE DOOR EMERGENCY LIGHT IDENTIFIER DUE TO 'ALL'S WELL' LIGHT NOT ILLUMINATING.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
